# SDR UALA2013050703199

- Difficulty date: May 5, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 62,994 hours, 23,341 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Broken
- Location: 02 Box Seat 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS DROPPED AT 11 ABC.  OXYGEN PANEL DOOR LATCH BROKE OFF DOOR.  SECURED O2 PANEL AT 11 SEATS 11ABC. PERFORMED OPERATIONAL CHECK OF MANUAL MASK RELEASE OF ALL O2 MASKS. SEATS OK FOR SERVICE.
